# SDR JR2R2011122100653

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037142
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE SKIN CHAFED AT FS 920.  BLENDED CHAFE TO .030 WITH IN LIMITS IAW RO CRJ9-53-0897.
